Risikoteilung und Rückversicherung


Hess, Klaus Th. ; Schmidt, Klaus D.


URL: https://www.qucosa.de/fileadmin/data/qucosa/docume...
Additional URL: http://tud.qucosa.de/landing-page/?tx_dlf[id]=http...
URN: urn:nbn:de:swb:14-1176894188711-04887
Document Type: Article
Year of publication: 2006
The title of a journal, publication series: Wissenschaftliche Zeitschrift der Technischen Universität Dresden
Volume: 55
Issue number: 3/4
Page range: 19-23
Place of publication: Dresden
Publishing house: Technische Universität
ISSN: 0043-6925
Publication language: German
Institution: School of Business Informatics and Mathematics > Mathematik (Seniorprofessur) (Schmidt, K.D. 2018-)
Subject: 510 Mathematics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




+ Citation Example and Export

Hess, Klaus Th. ; Schmidt, Klaus D. (2006) Risikoteilung und Rückversicherung. Wissenschaftliche Zeitschrift der Technischen Universität Dresden Dresden 55 3/4 19-23 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item